# SDR SWAA2022030134988

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Debonded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 193CR OUTER SKIN HAS A DISBONDED DENT. (MARKED) / FAIRING 193CR OUTER SKIN DISBONDED DENT REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 20549R 01/23/19
